Mefenamic Acid and Drotaverine HCL Tablets MANUFACTURERS SUPPLIERS - THIRD PARTY CONTRACT MANUFACTURING - PCD PHARMA FRANCHISE
Kritspas is the fusion of two compositions Mefenamic Acid and Drotaverine HCl Tablets which are used to give relief from the pain that occurs in the abdominal. Drotaverine is an antispasmodic medication that reduces discomfort caused by IBS, migraines, menstrual periods, and cervical spasm after delivery. It also treats stomach discomfort, chest pain, gallstones, kidney pain, renal colic pain, and a variety of other illnesses. Mefenamic acid is a nonsteroidal anti-inflammatory medication that acts by inhibiting the production of specific chemical messengers that induce stomach discomfort and inflammation. It reduces pain sensations by inhibiting pain mediators linked to the cyclooxygenase system. Mefenamic Acid and Drotaverine HCl Tablets when used simultaneously, provides relief from stomach discomfort.
Precautions For Mefenamic Acid And Drotaverine HCL Tablets
Take Mefenamic Acid and Drotaverine HCl Tablets with food to avoid the stomach from becoming upset. Let the doctor know if the patient has any kidney, liver and other internal issues. Do not skip any of the doses while taking this medicine.
Side Effects Of Mefenamic Acid And Drotaverine HCI Tablets
Mefenamic Acid and Drotaverine HCl Tablets may cause some side effects which need some attention. In that case, meet the doctor immediately.
Krishlar Pharmaceuticals is a prominent name in the pharma market and has been leaving a significant benchmark through quality pharma products since we established it. The company has ISO certification and manufacture as per the norms set by WHO and GMP in order to keep the worldwide standard of the products. Krishlar Pharmaceuticals is a top Mefenamic Acid and Drotaverine HCl Tablets manufacturer and supplier. Our company is backed by well-qualified staff who work efficiently with us. We also offer PCD Pharma Franchise for Mefenamic Acid and Drotaverine HCl Tablets.
Mefenamic Acid 250 mg + Drotaverine HCl 80 mg Tab
10 X 6